# SDR ABXA9700564

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 591326250
- Condition: Cracked
- Location: Nr 2 Plyon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE NR 2 ENGINE PYLON ATTACH ANGLE WAS FOUND CRACKED AT CANTED STATION 1121.  REMOVED AND REPLACED THE ATTACH ANGLE IAW DC-9 SRM 51-30-2.
